# SDR RYNA201207070029

- Difficulty date: July 7, 2012
- Submitted: July 9, 2012
- Operation: Air carrier
- Aircraft: N637TW
- Make and model: Boeing 767-33AER
- Aircraft serial: 25403
- Aircraft time: 65,602 hours, 14,112 cycles
- System (JASC): 2612 · Fire Detection
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ON A/C POWER UP STATUS MSG FWD CARGO FIRE DETECT 1 WILL NOT CLEAR. PLACED ON MEL 25-20-1.  SUPPLEMENTAL REPORT TO FOLLOW.
